# SDR C2XA01TY073

- Difficulty date: April 10, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 3,319 hours, 2,160 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 14527698001
- Condition: Damaged
- Location: Emger Exit Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT HAND EMERGENCY EXIT DOOR INNER SKIN WAS FOUND TO BE SCRATCHED.  MAINTENANCE REPAIRED THE DOOR SKIN IAW EMB GST-1175/01, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
